海量图书期刊资源,随时随地畅享阅读乐趣
Olanzapine-induced neuroleptic malignant syndromeV.P. Kontaxakis; B.J. Havaki-Kontaxaki; N.G. Christodoulou; K.G. Paplos; G.N. Christodoulou · 2000
P-642 - Ethical principles in medicine and psychiatryG.N. Christodoulou; D. Anagnostopoulos; N.G. Christodoulou; D.N. Ploumpidis · 2012
Use of nootropic agent in memory dysfunction of lithium treated bipolar patientsP.N. Malitas; B.E. Alevizos; G.N. Papadimitriou; G.N. Christodoulou · 2001
Lithium treatment response in bipolar affective disorder coexisting with multiple sclerosis: A case reportP.N. Malitas; G.N. Papadimitriou; B. Alevizos; G.N. Christodoulou · 1998
Olanzapine-associated neuroleptic malignant syndrome: Is there any overlap with the serotonin syndrome?V.P. Kontaxakis; B.J. Havaki-Kontaxaki; N.G. Christodoulou; K.G. Paplos; G.N. Christodoulou · 2000
Psychiatric education in Europe. IntroductionG.N. Christodoulou · 1996
Metabolic stroke in methylmalonic acidemiaG.N. Thompson; J. Christodoulou; Prof. D.M. Danks · 1989
Tardive dyskinesia due to risperidoneP Sakkas; J Liappas; G.N. Christodoulou · 1998